# SDR AALA201810319043

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,752 hours, 18,864 cycles
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Worn
- Location: Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE OVERWING ESCAPE SLIDE SEAL STRIP.  REPLACED  SEAL STRIP IAW AMM 25-62-42-400-001-A, STEP 4B, 11 THRU 12.
